advertisement
Question
Posted by: glory | 2011/07/05

late period

my period has not come out because of a birth control injection i took since 7 months ago and my DOCTOR give me primolut n to make the period to come. my question is can this postpone or make it to come out.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are not having periods on the injection, Primalut will not be likely to bring on a period, but the Pill might.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/07/11

If you are not having periods on the injection, Primalut will not be likely to bring on a period, but the Pill might.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement